MathSciNet Relay Station
MathSciNet bibliographic data
MR2205317 (2007j:37021) 37B10 (37B20 37B40)
Wang, Lidong; Chen, Zhizhi; Liao, Gongfu The complexity of a minimal sub-shift on symbolic spaces. J. Math. Anal. Appl. 317 (2006), no. 1, 136–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement